# SDR CALA9800842

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 2910 · Hydraulic System, Main
- Part: Nut
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF DURING GEAR RETRACTION, A-SYSTEM HYDRAULICS FAILED.  FOUND LEAK AT A-SYSTEM RETURN LINE T-FITTING AT FWD KEEL BEAM RT WHEEL WELL.  TIGHTENED B-NUT AND SERVICED SYSTEM.
